Hasim Obaid
Hasim Obaid
Assistant Professor, Applied Mathematics, Faculty of Mathematical Sciences, University of Khartoum
Adresse e-mail validée de uofk.edu
Titre
Citée par
Citée par
Année
An unconditionally stable nonstandard finite difference method applied to a mathematical model of HIV infection
HA Obaid, R Ouifki, KC Patidar
International Journal of Applied Mathematics and Computer Science 23 (2 …, 2013
212013
A nonstandard finite difference method for solving a mathematical model of HIV-TB co-infection
HA Obaid, R Ouifki, KC Patidar
Journal of Difference Equations and Applications 23 (6), 1105-1132, 2017
22017
Analysis of an HIV model with distributed delay and behavior change
HA Obaid, R Ouifki, KC Patidar
International Journal of Biomathematics 8 (02), 1550017, 2015
12015
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–3